MAUDE Adverse Event Report: AMO Puerto Rico Mfg. Inc. TECNIS SIMPLICITY; Intraocular Lens

AMO Puerto Rico Mfg. Inc. TECNIS SIMPLICITY; Intraocular Lens
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Codes Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
TECNIS SIMPLICITY
Common Device Name
Intraocular Lens
Manufacturer (Section D)
AMO Puerto Rico Mfg. Inc.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
+1(714)247-8552
MDR Report Key50046754
Report Number3012236936-2026-000223
Device Sequence Number13420854
Product Code HQL
UDI-Device Identifier05050474636125
UDI-Public(01)05050474636125(17)281101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale